Spectral decomposition and stability of mild expansive systems

Huy-Tien Le, Keonhee Lee, Ngocthach Nguyen


In this paper we introduce another type of expansiveness, called mild expansiveness, for homeomorphisms on compact metric spaces, and present a topological version of the spectral decomposition theorem by Smale \cite{Sm} and Bowen \cite{Bo}. Moreover we study the topological stability of mild expansive homeomorphisms, and characterize the mild expansive diffeomorphisms on compact smooth manifolds using the notion of $\Omega$-stability.


Mild expansiveness; mild topological stability; $\Omega$-stability; shadowing property; spectral decomposition

Full Text:



N. Aoki, On homeomorphisms with pseudo-orbit tracing property, Tokyo J. Math. 6 (1983), 329–334.

N. Aoki and K. Hiraide, Topological theory of dynamical systems, Recent Advances, vol. 52, North Holland Math. Library, North Holland, 1994.

A. Arbieto, Periodic orbits and expansiveness, Math. Z. 269 (2011), 801–807.

A. Artigue, M.J. Pacifico and J. Vieitez, N -expansive homeomorphisms on surfaces, Commun. Contemp.y Math. 19 (2017), 1650040, 18 pp.

R. Bowen, Equilibrium States and Ergodic Theory of Axiom A Diffeomorphisms, Lecture Notes in Math., vol. 470, Springer–Verlag, 1975.

B. Carvalho and W. Cordeiro, N -expansive homeomorphisms with the shadowing property, J. Differential Equations 261 (2016), 3734–3755.

A. Dankner, On Smale’s Axiom A dynamical systems, Ann. of Math. (2) 107 (1978), 517–553.

T. Das, K. Lee, D. Richeson and J. Wiseman, Spectral decomposition for topologically Anosov homeomorphisms on noncompact and non-metrizable spaces , Topology Appl. 160 (2013), 149–158.

J. Franks, Necessary condition for stability of diffeomorphisms, Trans. Amer. Math. Soc. 158 (1971), 301–308.

H. Kato, Continuum-wise expansive homeomorphisms, Canad. J. Math. 45 (1993), 576–598.

K. Lee and C.A. Morales, Topological stability and pseudo-orbit tracing property for expansive measures, J. Differential Equations 262 (2017), 3467–3487.

K. Lee, N. Nguyen and Y. Yang, Topological stability and spectral decomposition for homeomorphisms on noncompact spaces, Discrete Contin. Dyn. Syst. 38 (2018), 2487–2503.

J. Li and R. Zhang, Level of generalized expansiveness, J. Dynam. Differential Equations 29 (2017), 877–894.

C.A. Morales, A generalization of expansivity, Discrete Contin. Dyn. Syst. 32 (2012), 293–301.

C.A. Morales and V.F. Sirvent, Expansive measures, IMPA Mathematical Publications, 2013.

P. Oprocha, Chain recurrence in multidimensional time discrete dynamical systems, Discrete Contin. Dyn. Syst. 20 (2008), 1039–1056.

S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747–817.

P. Walters, On the pseudo-orbit tracing property and its relationship to stability, Lecture Notes in Math., vol. 668, Springer, 1978, pp. 231–244.


  • There are currently no refbacks.

Partnerzy platformy czasopism